# SDR ASAA2022080539400

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 659 hours, 198 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER POWER INTERRUPTION DURING PREFLIGHT "FMC DISAGREE" MSG ON INBOARD DISPLAY. GROUNDED - YES. RMVD & RESET POWER TO BOTH FMCS BY PULLING/RESETTING 4EA FMC C/B'S. L & R FMC OPS NML REF B737-9 AMM 34-61-00. FMC DISAGREE MSGS EXTINGUISHED IN CAPT & F/O DISPLAYS.
